Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Embedding $B_\infty$ into Muckenhoupt classes
HTML articles powered by AMS MathViewer

by Themis Mitsis PDF
Proc. Amer. Math. Soc. 133 (2005), 1057-1061 Request permission

Abstract:

What is the smallest $p$ for which a weight in the reverse Hölder class $B_\infty$ also belongs to the Muckenhoupt class $A_p$? We give an asymptotically sharp answer to this question.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25
  • Retrieve articles in all journals with MSC (2000): 42B25
Additional Information
  • Themis Mitsis
  • Affiliation: Department of Mathematics, University of Crete, Knossos Ave., 71409 Iraklio, Greece
  • Email: mitsis@fourier.math.uoc.gr
  • Received by editor(s): October 14, 2003
  • Published electronically: November 3, 2004
  • Communicated by: Andreas Seeger
  • © Copyright 2004 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 133 (2005), 1057-1061
  • MSC (2000): Primary 42B25
  • DOI: https://doi.org/10.1090/S0002-9939-04-07803-7
  • MathSciNet review: 2117206